# SDR ASOA03681

- Difficulty date: December 1, 2003
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN BNA, THE RIGHT SIDE WALL SILL PLATE BETWEEN FS 39-41 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT SIDE WALL SILL PLATE BETWEEN FS 39-41 IAW SRM 51-25-02.  (M)
